Some new sequence spaces defined by Orlicz functions


Nuray F., Gulcu A.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.26, no.12, pp.1169-1176, 1995 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 12
  • Publication Date: 1995
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1169-1176

Abstract

In this paper, we introduce and examine three sequence spaces defined by Orlicz function M, which generalize well known strongly sigma-convergent sequence spaces.